Munich Personal RePEc Archive

On Characterizing Some Discrete Distributions Using an Extension of the Rao-Rubin Theorem

Panaretos, John (1982): On Characterizing Some Discrete Distributions Using an Extension of the Rao-Rubin Theorem. Published in: Sankhya, The Indian Journal of Statistics, Series A , Vol. Vol. 4, No. 3 (1982): pp. 415-422.

[img]
Preview
PDF
MPRA_paper_6229.pdf

Download (405Kb) | Preview

Abstract

In a recent paper, Shanbhag (1977) uses an elementary approach from renewal theory to give an extension of a characterization of the Poisson law by Rao-Rubin (1964). In the present paper, a variant of Shanbhag's result is introduced. Using Shanbhag's and this result, several characterizations of truncated and untruncated distributions are obtained

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.